# SDR SIMA2893

- Difficulty date: October 15, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Aircraft time: 9,313 hours, 10,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3402 - EMERGENCY LIGHT AT SEAT 4A IS INOPERATIVE.  MAINTENANCE INSPECTED LIGHT, PERFORMED OPERATIONAL CHECK AND FOUND NO DEFECT.  AIRCRAFT RETURNED TO SERVICE.  (X)
